Palpitations After An MDMA Hangover

Posted by Karl Weber | December 14, 2012 | Articles | No Comments
top-pboost20-40-1

There are many MDMA hangover effects that are experienced soon after the high caused by the flush of natural antidepressant fades away. Some people accuse heart palpitations among other effects, and, while in the case of mixing ecstasy with other drugs, this is normal, in other cases, it should trigger an alarm signal. Here is some MDMA hangover information related to heart palpitations that will help you understand whether it is time to see your doctor or not. MDMA hangover remedies will not be able to do much for you, if you are suffering from a heart condition.

Ecstasy Is Not Recommended For People With Heart Conditions

While drugs are dangerous for everybody, people suffering from heart conditions are highly advised against any type of drug use. MDMA is especially a drug that should not be tried by someone suffering from a heart condition, as it can increase the heart beat and cause heart palpitations during MDMA hangover episodes. Since ecstasy is an over-stimulating drug, all the body functions are accelerated, and an increased pulse can be sensed in people that take MDMA. MDMA hangover effects do not always include heart palpitations, but if the active ingredient was mixed with speed, this effect can occur. You can try some MDMA hangover remedies, but there is no guarantee that they can do much for your heart palpitations. Getting some sleep may help, but, if this is the sign of a serious condition, it is not enough.

When You Should Become Worried

Not everybody suffering from heart conditions knows they are afflicted, and, when they consume ecstasy for the first time, they may discover that something is wrong with their heart. There are not many cases of people feeling irregular heartbeats among other MDMA hangover effects, to begin with, so it should worry you if they persist, even after the MDMA hangover episode is over. While the natural antidepressant makes you feel high, it is hard to tell whether you have palpitations or not, but, on the comedown, you may start to experience them. Pay attention to what happens and read MDMA hangover information related to heart palpitations. If they disappear as fast as they appeared, you may have no reason to become worried. Also, if you can, try to find out what kind of ecstasy pills you took, since MDMA hangover can differ a lot from a type of mix to another. Speed is one of the most common ingredients in ecstasy pill that can cause such effects, so test the pills, if possible, or find a more reliable source. Also, MDMA hangover remedies should be tailored to each type of mix, in order to recover quicker.

Talk To Your Doctor

A physician is the best person to ask about heart palpitations as part of MDMA hangover effects. They can also provide you with some MDMA hangover information that you do not know. If the heart palpitations persist after coming down from the drug, it is strongly advised to go see your doctor, even if you feel embarrassed about telling them that you have taken drugs. This could be a signal that you suffer from a heart condition you are not aware of, and the MDMA hangover episode to just happen to make the condition worse for a short period of time. No matter how pleasant the release of natural antidepressant can feel, it is not worse risking your health over this sensation. Try to seek help as soon as it is possible, and stay away from drugs until you find out if there is anything wrong with you.